The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Annales de l’Institut Henri Poincaré D


Full-Text PDF (388 KB) | Metadata | Table of Contents | AIHPD summary
Volume 6, Issue 4, 2019, pp. 533–571
DOI: 10.4171/AIHPD/78

Published online: 2019-09-04

Weighted dependency graphs and the Ising model

Jehanne Dousse[1] and Valentin Féray[2]

(1) Universität Zürich, Switzerland and Université de Lyon, Villeurbanne, France
(2) Universität Zürich, Switzerland

Weighted dependency graphs have been recently introduced by the second author, as a toolbox to prove central limit theorems. In this paper, we prove that spins in the $d$-dimensional Ising model display such a weighted dependency structure. We use this to obtain various central limit theorems for the number of occurrences of local and global patterns in a growing box.

Keywords: Ising model, cumulants, central limit theorems, cluster expansions, weighted dependency graphs

Dousse Jehanne, Féray Valentin: Weighted dependency graphs and the Ising model. Ann. Inst. Henri Poincaré Comb. Phys. Interact. 6 (2019), 533-571. doi: 10.4171/AIHPD/78